The aim is to investigate certain spectral properties, such as decomposability, the spectral mapping property and the Lyubich-Matsaev property, for linear differential operators with constant coefficients ( and more general Fourier multiplier operators) acting in . The criteria developed for such operators are quite general and p-dependent, i.e. they hold for a range of p in an interval about 2 (which is typically not (1,∞)). The main idea is to construct appropriate functional calculi: this is achieved via a combination of methods from the theory of Fourier multipliers and local spectral theory.
@article{bwmeta1.element.bwnjournal-article-smv130i1p23bwm, author = {E. Albrecht and W. Ricker}, title = {<title-group xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance"><article-title/></title-group>}, journal = {Studia Mathematica}, volume = {129}, year = {1998}, pages = {23-52}, zbl = {0920.47016}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv130i1p23bwm} }
Albrecht, E.; Ricker, W.. Studia Mathematica, Tome 129 (1998) pp. 23-52. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv130i1p23bwm/
[00000] [1] E. Albrecht and R. D. Mehta, Some remarks on local spectral theory, J. Operator Theory 12 (1984), 285-317. | Zbl 0583.47039
[00001] [2] E. Albrecht and W. J. Ricker, Local spectral properties of constant coefficient differential operators in , ibid. 24 (1990), 85-103.
[00002] [3] E. Albrecht and W. J. Ricker, Functional calculi and decomposability of unbounded multiplier operators in , Proc. Edinburgh Math. Soc. 38 (1995), 151-166. | Zbl 0820.47037
[00003] [4] E. Albrecht and W. J. Ricker, Local spectral properties of certain matrix differential operators in , J. Operator Theory 35 (1996), 3-37. | Zbl 0851.47010
[00004] [5] C. Apostol, Spectral decompositions and functional calculus, Rev. Roumaine Math. Pures Appl. 13 (1968), 1481-1528. | Zbl 0176.43701
[00005] [6] Y.-C. Chang and P. A. Tomas, Invertibility of some second order differential operators, Studia Math. 79 (1984), 289-296. | Zbl 0569.35009
[00006] [7] I. Colojoară and C. Foiaş, Theory of Generalized Spectral Operators, Gordon and Breach, New York, 1968. | Zbl 0189.44201
[00007] [8] N. Dunford and J. T. Schwartz, Linear Operators I: General Theory, Interscience, New York, 1964. | Zbl 0084.10402
[00008] [9] R. E. Edwards and G. I. Gaudry, Littlewood-Paley and Multiplier Theory, Springer, Berlin, 1977.
[00009] [10] C. Foiaş, Spectral maximal spaces and decomposable operators, Arch. Math. (Basel) 14 (1963), 341-349. | Zbl 0176.43802
[00010] [11] L. Hörmander, On interior regularity of the solutions of partial differential equations, Comm. Pure Appl. Math. 11 (1958), 197-218. | Zbl 0081.31501
[00011] [12] L. Hörmander, Estimates for translation invariant operators in spaces, Acta Math. 104 (1960), 93-140. | Zbl 0093.11402
[00012] [13] L. Hörmander, The Analysis of Linear Partial Differential Operators II. Differential Operators with Constant Coefficients, Springer, Berlin, 1983. | Zbl 0521.35002
[00013]
[00014] [15] M. Jodeit, Jr., A note on Fourier multipliers, Proc. Amer. Math. Soc. 27 (1971), 423-424. | Zbl 0214.13301
[00015] [16] C. E. Kening and P. A. Tomas, On conjectures of Rivière Strichartz, Bull. Amer. Math. Soc. (N.S.) 1 (1979), 694-697). | Zbl 0418.42007
[00016] [17] C. E. Kening and P. A. Tomas, behaviour of certain second order partial differential operators, Trans. Amer. Math. Soc. 262 (1980), 521-531.
[00017] [18] H. König and R. Reader, Vorlesung über die Theorie der Distributionen, Ann. Univ. Sarav. Ser. Math. 6 (1995), 1-213.
[00018] [19] K. de Leeuw, On multipliers, Ann. of Math. 81 (1965), 364-379.
[00019] [20] W. Littman, Multipliers in and interpolation, Bull. Amer. Math. Soc. 71 (1965), 764-766. | Zbl 0156.36504
[00020] [21] Yu. I. Lyubich and V. I. Matsaev, On operators with separable spectrum, Mat. Sb. 56 (1962), 433-468.
[00021] [22] J. Peetre, Applications de la théorie des espaces d'interpolation dans l'Analyse Harmonique, Ricerche Mat. 15 (1966), 3-36. | Zbl 0154.15302
[00022]
[00023] [24] A. Ruiz, - boundedness of a certain class of multipliers associated with curves on the plane. I, Proc. Amer. Math. Soc. 87 (1983), 271-276. | Zbl 0523.42012
[00024] [25] A. Ruiz, - boundedness of a certain class of multipliers associated with curves on the plane. II, ibid., 277-282. | Zbl 0523.42013
[00025] [26] M. Schechter, The spectrum of operators on , Ann. Scoula Norm. Sup. Pisa 24 (1970), 201-207.
[00026] [27] M. Schechter, Spectra of Partial Differential Operators, 2nd ed., North-Holland, Amsterdam, 1986.
[00027] [28] F.-H. Vasilescu, Analytic Functional Calculus and Spectral Decompositions, D. Reidel, Dordrecht, and Editura Academiei, Bucureşti, 1982.